Please use this identifier to cite or link to this item:
Title: Mean-deviation analysis in the theory of choice.
Authors: Grechuk, B
Molyboha, A
Zabarankin, M
First Published: Aug-2012
Citation: RISK ANAL, 2012, 32 (8), pp. 1277-1292
Abstract: Mean-deviation analysis, along with the existing theories of coherent risk measures and dual utility, is examined in the context of the theory of choice under uncertainty, which studies rational preference relations for random outcomes based on different sets of axioms such as transitivity, monotonicity, continuity, etc. An axiomatic foundation of the theory of coherent risk measures is obtained as a relaxation of the axioms of the dual utility theory, and a further relaxation of the axioms are shown to lead to the mean-deviation analysis. Paradoxes arising from the sets of axioms corresponding to these theories and their possible resolutions are discussed, and application of the mean-deviation analysis to optimal risk sharing and portfolio selection in the context of rational choice is considered.
DOI Link: 10.1111/j.1539-6924.2011.01611.x
eISSN: 1539-6924
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.